# SDR AUS20021482

- Difficulty date: December 14, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660709201
- Condition: Cracked
- Location: Propeller Hub Se
- Part time: 17,429 cycles
- Component: Propeller Hub Se, Rotol, R321482F8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FOLLOWING PILOT REPORTS OF PROPELLER VIBRATION, AN ULTRASONIC EXAMINATION WAS CARRIED OUT ON THE PROPELLER HUB. ONE CRACK LIKEDEFECT WAS DETECTED ADJACENT TO A THREADED INSERT HOLE. THE CRACK WAS LOCATED AT A DEPTH OF 13MM (0.512IN) AND HAD A LENGTH OFAPPROXIMATELY 13MM (0.512IN).
